Advertisement

Multivariate infinitely divisible distributions with the gaussian second order conditional structure

  • Jacek Wesolowski
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1546)

Keywords

Random Vector Equal Zero Multivariate Normal Distribution Conditional Moment Divisible Distribution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    R. Borges, A characterization of the normal distribution, Z. Wahrsch. Verw. Geb., 5 (1966), pp. 244–246.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    W. Bryc, Some remarks on random vectors with nice enough behavour of conditional moments, Bull. Pol. Acad. Sci., Ser: Math., 33 (1985), pp. 677–683.MathSciNetzbMATHGoogle Scholar
  3. [3]
    W. Bryc and A. Plucińska, A characterization of infinite Gaussian sequences by conditional moments, Sankhyà, 47 A (1985), pp. 166–173.MathSciNetzbMATHGoogle Scholar
  4. [4]
    M. Dwass and H. Teicher, On infinitely divisible random vectors, Ann. Math. Stat., 28 (1957), pp. 461–470.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    R. Horn and F. W. Steutel, On multivariate infinitely divisible distributions, Stoch. Proc. Appl., 6 (1977), pp. 139–151.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    A. Plucińska, On a stochastic process determined by the conditional expectation and the conditional variance, Stoch., 10 (1983), pp. 115–129.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    S. Talwalker, A note on the characterization of the multivariate normal distribution, Metrika, 26 (1979), pp. 25–30.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    J. A. Veeh, Infinitely divisible measures with independent marginals, Z. Wahrsch. Verw. Geb., 61 (1982), pp. 303–308MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    J. Wesołowski, A characterization of the Gaussian process based on properties of conditional moments, Demonstr. Math., 18 (1984), pp. 795–807.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Jacek Wesolowski
    • 1
  1. 1.Inst. of Math. Tech. Univ. of WarsawaWarszawaPoland

Personalised recommendations